# SDR USAA2012022400024

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 54,851 hours, 7,765 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2239
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - MOISTURE INGRESSION ON LEFT ELEVATOR UPPER SKIN AT ER10 APPROX 9 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN IAW EO 5511U056.
